No, herpes would not cause symptoms every day, day after day.
It sounds like you have more than one thing going on. Tindamax is a med for bacterial infections, not herpes. Have you been taking an antiviral (Valtrex or acylovir) for your herpes symptoms?
Back pain and not holding your urine are classic UTI infections.
See your doc.
I actually just got the diagnosis less than a week ago, I just got a script but am scared to take it, how do most people react to acylovir? she prescribed me 400 once a day. My doctor did do a uti test and it is negative.
Do you think my results are possibly false because of the hsv 1 results? today has been so painful :-( But when I felt it starting last night it felt like it was from being too dry, however, this morning I woke up red and slightly swollen.
I've taken Valtrex with no side effects. Acyclovir is a similar drug. You should ask the pharmacist or your doctor, but I think in the scheme of highly side-effect drugs, it's a tame one.
I took acyclovir every time I had an outbreak the first couple of years after I was diagnosed with herpes. The side effects are minimal. It is an anti-viral medication. Left untreated, outbreaks can last for a couple of weeks. Especially, the first one. Everyone does not get blisters. There are sometimes no outward signs of an outbreak. I have had herpes since 1996
Acyclovir needs to be taken 2x/day in order for it to be effective. Once daily is not enough. Only valtrex can be taken 1x/day for suppressive therapy.
will genital herpes cause redness all the time like this? Absolutely not. I recommend a 2nd opinion from a different obgyn. It could even be from something like dryness going on. Have you tried something as simple as soaking in the tubby with a packet of aveeno bath thrown in and then always keeping a coating of a barrier cream on your genital area like a&d, bag balm, zinc oxide etc to see if that helps?
I have not tried that. She was going to have me take it twice a day but I told her I was scared to because of my sensitivity to meds and she said well then I could take it once a day. I used so many vaginal meds when they said i had yeast and then bv that I wonder if this is where the pain has come from and how to correct it. I will try your suggestions do you think my test results could be a false positive? Thank you for your time.
A hsv2 igg of 5 isn't likely to be a false positive.
Yes repeatedly treating for vaginitis can cause the skin to become sensitive. Also repeated infections can cause thining of the genital skin too.
Acyclovir isn't going to be helpful just once daily. Don't be fearful of it and take it 2x/day for a few weeks and see if it helps. If you get side effects that you need help with - just post to this post about them and I'll give you a hand :)
Try the extra tlc to your genital area and see if that helps too.
Okay thank you so much for your support.